# SDR HEEA084188

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,899 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Mixer Box
- Part number: PHI20004
- Part serial: 7908212
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VHF SWITCHES WILL NOT MUTE AUDIO. FOUND SWITCH S1 BAD.  REPLACED.  BENCH CHECK GOOD.
